# SDR USAA010659

- Difficulty date: June 12, 2001
- Submitted: July 19, 2001
- Operation: Air carrier
- Aircraft: N584US
- Make and model: Boeing 737301
- Aircraft serial: 23743
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 43,098 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND KEEL BEAM APPROX 6 SQUARE INCH AREA, CORROSION AT SCREW HOLES, BS 663-720, RBL 6.5.  DAMAGED REMOVED, INSTALLED REPAIR STRAP PER EA 69728 AND SRM 53-60-12.  (M)
